The Valuation Theory Home Page

Recently Published Papers

(ordered alphabetically by author name)


Robert Connelly, I. Sabitov and Anke Walz:
The Bellows Conjecture
[abstract, compressed dvi and postscript files]
Comment: this paper uses the theory of places.

Vincent Cossart:
Valuations II - Uniformisations et desingularisations des surfaces d'apres Zariski
This paper has appeared in the Proceedings of the Working Week on Resolution of Singularities Tirol 1997
(postscript file of an earlier version)

Rebecca Goldin and Bernard Teissier:
Resolving singularities of plane analytic branches with one toric morphism
This paper has appeared in the Proceedings of the Working Week on Resolution of Singularities Tirol 1997
(dvi file of a different version) --- (postscript file of a different version)

Barry Green:
On curves over valuation rings and morphisms to P^1
This paper has appeared in J. of Number Theory 59 (1996), 262--290.
For reprints, send email to bwg@land.sun.ac.za
[Abstract]

Barry Green:
Geometric families of constant reductions and the Skolem Property
This paper has appeared in Trans. A.M.S., Vol 350 no. 4, (April 1998), 1379--1393.
For reprints, send email to bwg@land.sun.ac.za
[Abstract]

Barry Green and Michel Matignon:
Liftings of Galois Covers of Smooth Curves
This paper has appeared in Compositio Mathematica, Vol. 113 no. 3 (1998), 239--274.
For reprints, send email to bwg@land.sun.ac.za or to matignon@math.u-bordeaux.fr
[Abstract]

Barry Green and Michel Matignon:
Order p automorphisms of the open disc of a p-adic field
This paper has appeared in the Journal of the American Mathematical Society, Vol. 12 no. 1 (January 1999), 269-303.
For reprints, send email to bwg@land.sun.ac.za or to matignon@math.u-bordeaux.fr
[Abstract]

Max Dickmann, Daniel Gluschankof and Francois Lucas:
The order structure of the real spectrum of commutative rings
For reprints, send email to dickmann@logique.jussieu.fr

Franz Bernhard Kalhoff:
On formally real division algebras and quasifields of finite rank
This paper has appeared in J. Geom. 61 (1998), 74-82
[abstract]

Franz Bernhard Kalhoff:
On projective embeddings of partial planes and rank three matroids
This paper has appeared in Discrete Math. 163 (1997), 67 - 79
[abstract]

Hagen Knaf:
On the integral closure of polynomial rings over a valuation domain
For reprints, send email to knaf@itwm.uni-kl.de or to tengri@mathi.uni-heidelberg.de
[Abstract (postscript)] --- [Abstract (dvi)]

Franz-Viktor Kuhlmann:
Valuation theoretic and model theoretic aspects of local uniformization
This paper has appeared in: Resolution of Singularities - A Research Textbook in Tribute to Oscar Zariski. Herwig Hauser, Joseph Lipman, Frans Oort, Adolfo Quiros (eds.), Progress in Mathematics Vol.181, Birkhaeuser Verlag Basel (2000), 381-456
(postscript file of an earlier version)

Franz-Viktor and Salma Kuhlmann:
The exponential rank of nonarchimedean exponential fields
in: Charles N. Delzell and James J. Madden (eds.): Real Algebraic Geometry and Ordered Structures
[Abstract]

Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah:
Exponentiation in power series fields
Proc. Amer. Math. Soc. 125 (1997), 3177-3183
[Abstract]

Salma Kuhlmann:
Valuation bases for extensions of valued vector spaces
Forum Math. 8 (1996), 723-735
[Abstract] --- {Review}

Salma Kuhlmann:
Infinitary properties for valued and ordered vector spaces
J. Symb. Logic 64 (1999), 216-226

Jack Ohm:
On the vector space defect for valued field extensions
in: Charles N. Delzell and James J. Madden (eds.): Real Algebraic Geometry and Ordered Structures

Sibylla Priess-Crampe and Paulo Ribenboim:
Homogeneous Ultrametric Spaces
J. Algebra 186 (1996), no. 2, 401--435

Sibylla Priess-Crampe and Paulo Ribenboim:
Ultrametric spaces and logic programming
J. Logic Programming 42 (2000), no. 2, 59--70.

Sibylla Priess-Crampe and Paulo Ribenboim:
Fixed point and attractor theorems for ultrametric spaces
Forum Math. 12 (2000), no. 1, 53--64

Sibylla Priess-Crampe and Paulo Ribenboim:
Logic programming and ultrametric spaces
Rend. Mat. Appl. (7) 19 (1999), no. 2, 155--176

Erwin Schoerner:
On immediate extensions of ultrametric spaces
Res. Math. 29 (1996), 361-370

Michel Vaquie:
Valuations
This paper has appeared in the Proceedings of the Working Week on Resolution of Singularities Tirol 1997
(postscript file of an earlier version)


Back to The Valuation Theory Home Page


Last update: October 10, 2000